Balancedness and concavity of fractional domination games
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 265-275
Published online June 1, 2006
Hye Kyung Kim and Qizhi Fang
Catholic University of Dae-gu, Ocean University of China
Abstract : In this paper, we introduce a fractional domination game arising from fractional domination problems on graphs and focus on its balancedness and concavity. We first characterize the core of the fractional domination game and show that its core is always non-empty taking use of dual theory of linear programming. Furthermore we study concavity of this game.
Keywords : dominating function, fractional dominating number, fractional domination game, core, concavity
MSC numbers : 91A12, 68R01
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd